Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Vomiting after recovering from Stomach flu - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   hi
Doctor :   How can I help you?
User :   I just have a question about my daughter
Doctor :   Ok
User :   she had the stomache flu about 3 weeks ago
Doctor :   Ok
User :   then this monday she started throwing up but just like once a day
Doctor :   What is her age?
User :   but then she would be fine after
User :   2 and a half
Doctor :   Ok
User :   and she had no fever at all
Doctor :   Ok
Doctor :   What medicines were given to her?
User :   but today she didn't want to eat
Doctor :   Ok
User :   um gravol and pedia light
Doctor :   Ok
User :   do you think its still the flu or could she have something wrong in her stomache
Doctor :   Is she still taking the medicines?
User :   yes but its hard for her to hold them down
Doctor :   Ok
Doctor :   The throwing up is probably due to a side effect of the medicines.
User :   but I only gave her one dose today
User :   its the first time she had it
Doctor :   As it is only once a day I suggest that you wait for a few more days
User :   so its not the medicines
User :   ok
Doctor :   Give her plenty of oral fluidsDoctor :   avoid any kind of greasy food as it could aggravate the throwing up
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor